Translator Disclaimer
2006 Single-peaks for a magnetic Schrödinger equation with critical growth
Sara Barile, Silvia Cingolani, Simone Secchi
Adv. Differential Equations 11(10): 1135-1166 (2006).

Abstract

We prove existence results for complex-valued solutions for a semilinear Schrödinger equation with critical growth under the perturbation of an external electromagnetic field. Solutions are found via an abstract perturbation result in critical point theory, developed in [1, 2, 5].

Citation

Download Citation

Sara Barile. Silvia Cingolani. Simone Secchi. "Single-peaks for a magnetic Schrödinger equation with critical growth." Adv. Differential Equations 11 (10) 1135 - 1166, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1146.35411
MathSciNet: MR2279741

Subjects:
Primary: 35Q55
Secondary: 35B33, 47J30, 58E05

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.11 • No. 10 • 2006
Back to Top